American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(33A30) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 15 of 15 found      Go to page: 1

[1] J.-L. Lavoie. Some summation formulas for the series $\sb 3F\sb 2(1)$ . Math. Comp. 49 (1987) 269-274. MR 890268.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Henry E. Fettis. Further extensions of a Legendre function integral . Math. Comp. 45 (1985) 549-552. MR 804943.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] S. Lewanowicz. On the differential-difference properties of the extended Jacobi polynomials . Math. Comp. 44 (1985) 435-441. MR 777275.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] C. M. Joshi and J. P. Arya. Inequalities for certain hypergeometric functions . Math. Comp. 38 (1982) 201-205. MR 637297.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] John Detrich and Robert W. Conn. Finite sum evaluation of the Gauss hypergeometric function in an important special case . Math. Comp. 33 (1979) 788-791. MR 521292.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Mark D. Semon and John R. Taylor. Table errata: {\it Confluent hypergeometric functions}\ (Cambridge Univ. Press, New York, 1960) by L. J. Slater; {\it Formulas and theorems for the special functions of mathematical physics}\ (Springer-Verlag, New York, 1966) by W. Magnus, F. Oberhettinger and R. P. Soni . Math. Comp. 30 (1976) 677-678. MR 0402139.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] R. G. Buschman. Inequalities for hypergeometric functions . Math. Comp. 30 (1976) 303-305. MR 0390306.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Thomas J. Osler. An identity for simplifying certain generalized hypergeometric functions . Math. Comp. 29 (1975) 888-893. MR 0374510.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Jet Wimp. Differential-difference properties of hypergeometric polynomials . Math. Comp. 29 (1975) 577-581. MR 0440085.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] V. L. Deshpande. Confluent expansions for functions of two variables . Math. Comp. 28 (1974) 605-611. MR 0340657.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] R. G. Buschman. Finite sum representations for partial derivatives of special functions with respect to parameters . Math. Comp. 28 (1974) 817-824. MR 0371019.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] R. Wong. An asymptotic expansion of $W\sb{k,\,m}(z)$ with large variable and parameters . Math. Comp. 27 (1973) 429-436. MR 0328145.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Bernard J. Laurenzi. Derivatives of Whittaker functions $W\sb{\kappa ,\,1/2}$ and $M\sb{\kappa ,\,1/2}$ with respect to order $\kappa $ . Math. Comp. 27 (1973) 129-132. MR 0364694.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Shoon K. Kim. The asymptotic expansion of a hypergeometric function $\sb{2}F\sb{2}(1,\,\alpha ;\,\rho \sb{1},\,\rho \sb{2};\,\ z)$ . Math. Comp. 26 (1972) 963. MR 0314235.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] R. Wong and E. Rosenbloom. Series expansions of $W\sb{k,\,m}(Z)$ involving parabolic cylinder functions . Math. Comp. 25 (1971) 783-787. MR 0306566.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 15 of 15 found      Go to page: 1